# SDR AALA202301255387

- Difficulty date: December 8, 2022
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 986 Rbl 39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN DECK AFT WET AREA STA 986.5 AND RIGHT BUTT LINE 39 WEB CORRODED. REMOVED AND REPLACED MAIN DECK WEB PER SRM.
